Discussions that mention buspar

Back Problems board


I took Cymbalta for the first time last Tuesday....woke up with nausea & a headache (I took it at bedtime)....then during the day, I got this very angry, nasty feeling....and that is something I never have.... I had the same feeling one other time, when I took Buspar.... I felt draggy all day as well. Decided that I was not going to take Cymbalta... I realize that the nausea and headache may go away...in time, but that angry feeling was not good.

Some stuff works for some people and not others...don't think this is the one for me. I was prescribed it because my new PM Dr. decided that anyone who has had pain for four years must be depressed. Told him I didn't feel depressed...maybe once in a while, but only for a day...told him I get more anxiety than anything. BUT, he said try this, it's new....yeah, sure....dumb stuff.

Hope it works better for you..

Sage